# SDR ASAA0640412

- Difficulty date: April 9, 2006
- Submitted: April 11, 2006
- Operation: Air carrier
- Aircraft: N706AS
- Make and model: Boeing 737490
- Aircraft serial: 28894
- Aircraft time: 27,215 hours, 14,772 cycles
- System (JASC): 5541 · Rudder, Spar/Rib
- Part: Frame
- Condition: Leaking
- Location: Rudder
- Component: Rudder
- Component part number: 65C314963
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND RUDDER T/E HAS LIGHTING STRIKE 10" FROM TOP ON LT SIDE.  REMOVED DAMAGED CONDUCTIVE FRAME FABRICATED AND INSTALLED REPLACEMENT CONDUCTIVE FRAME PER SRM.
